# SDR MALA090063

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 24,317 hours, 26,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK 23LN FAILED THE OPERATIONAL TEST OF EMERGENCY LIGHT SYSTEM JOBCARD 335003.  REMOVED AND REPLACED EMERGENCY BATTERY PACK 23LN (P/N 3301-51 ON/OFF) (S/N 2128 ON, S/N 1323 OFF) IAW SAAB 340 AMM 33-50-10.
